# SDR DALA2022052403572

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,707 hours, 21,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LOOSE SAFETY PIN ON HAND STRAP AT 1R ESCAPE SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00123: SAFETY PIN ON HAND STRAP AT 1R ESCAPE SLIDE WAS INSTALLED CORRECTLY PER B757-300 AMM 25-66. (2243577)
